Open Access
Translator Disclaimer
June, 2004 On some permutable products of supersoluble groups
Manuel J. Alejandre, A. Ballester-Bolinches, John Cossey, M. C. Pedraza-Aguilera
Rev. Mat. Iberoamericana 20(2): 413-425 (June, 2004).

Abstract

It is well known that a group $G = AB$ which is the product of two supersoluble subgroups $A$ and $B$ is not supersoluble in general. Under suitable permutability conditions on $A$ and $B$, we show that for any minimal normal subgroup $N$ both $AN$ and $BN$ are supersoluble. We then exploit this to establish some sufficient conditions for $G$ to be supersoluble.

Citation

Download Citation

Manuel J. Alejandre. A. Ballester-Bolinches. John Cossey. M. C. Pedraza-Aguilera. "On some permutable products of supersoluble groups." Rev. Mat. Iberoamericana 20 (2) 413 - 425, June, 2004.

Information

Published: June, 2004
First available in Project Euclid: 17 June 2004

zbMATH: 1063.20024
MathSciNet: MR2073126

Subjects:
Primary: 20D10 , 20D35 , 20D40

Keywords: finite groups , products , subnormality , supersolubility

Rights: Copyright © 2004 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.20 • No. 2 • June, 2004
Back to Top